Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is side effects of taking prodep?

Dear doctor, Is there any side effect in case of taking prodep 20mg medicine particularly for brain and nervous system ?? My son a hearing impaired aged 29 yrs became aggressive and violent and sleep dissorder aftertaking this medicine. Can you give the answer fast now please...
Mon, 29 Dec 2014
Report Abuse
OBGYN 's  Response
Hello
Welcome here.
Brief: would advise to stop prodep.

Detail: prodep is an antidepressant drug. It can cause agitation in initial 2-3 days which includes irritability and restlessness. Also it can cause nausea and vomiting. It can lead to insomnia if taken in evening. Therefore its advised to be taken after breakfast.
If your son has become aggressive and violent while on prodep, i think the drug should be stopped and you should visit a psychiatrist asap.
A re-confirmation of diagnosis is required.

Hope this helps.

Thanks.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor good afternoon my self r s iyer aged 57.my daughter took me doctor after disc recomanded prodep 10mg.also my diatyp2 sinc 8.5years.i want...